# SDR CALA2019091701553

- Difficulty date: September 15, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 97,488 hours, 22,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EEL LIGHTING INOP ROWS 32-40ABC. FOUND FUSE FOR PIN 13 ON POWER SUPPLY M736 OPEN. TROUBLESHOT SHORT TO SEAT CONNECTOR AT ROW 36ABC SHORTED TO GROUND (PIN NOT FULLY HOME) RESECURED PIN AND RECONNCTED CONNECTOR. FUSE REPLACED IN POWER SUPPLY MM 33-51-05, TESTED EMERGENCY LIGHTS, OPS NOW GOOD. 38ABC DID NOT ILLUM, DEFERRED ON SEPERATE LOG.
